My doctor said it wasn't related and gave me metrogel.My skin is peeling and raw. I have seen no improvement after a month and a half. It started even first when I took Lyrica for a month. I was off that then went on Neurontin. My skin started to clear during the week and a half in between medications. Could this be a side effect of this class of medication. If so what causes it and what can be done?
According to Drugs.com, you are allergic to Pfizer's medicines for seizures: Lyrica and Neurontin.
Neurontin side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Neurontin: hives; fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have this red bloches on my face it is on my nose my chin and under my nose can some one let me k?
Posted 22 Dec 2009 • 1 answer
Posted 14 Mar 2012 • 1 answer
Posted 16 Mar 2012 • 1 answer
Gabapentin - I started neurontin 300mg every day at bedtime I have been on this medicine for 7 days?
Posted 28 Mar 2013 • 3 answers
Posted 10 Nov 2013 • 6 answers